“Levocetirizine 5 mg Tablets, 24 Hour” has been added to your cart. Continue shopping

$21.35
Non-drowsy, 24-hour allergy relief with 180 mg fexofenadine — the same active ingredient as Allegra.
SKU: 368001440042
Categories: Allergy Meds, New Items
Description
Non-drowsy, 24-hour allergy relief with 180 mg fexofenadine — the same active ingredient as Allegra.
- Fexofenadine HCl 180 mg (antihistamine)
- 24-hour, non-drowsy allergy relief
- Relieves sneezing, runny nose, itchy/watery eyes and itchy throat or nose
- Compare to the active ingredient in Allegra Allergy
Directions: Adults and children 12 years and over: take one tablet daily with water.
Additional information
| Brand | Allegra |
|---|


